# SDR FDEA201108103189

- Difficulty date: August 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 6,049 hours, 3,145 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A5786300620900
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SLAT L/E UPPER SKIN HAS A DENT APPROX 1.5" LONG X 1" WIDE X 0.030" DEEP.   BETWEEN RIB NR 2 AND RIB NR 3.  REF SDR 11-3036 ISSUED ON NON ROUTINE N00140 GENERATED EA 6-5750-145656 ISSUED FOR TRACKING PUPPOSES IAW GMM 11-0-2700.
